RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1969, Volume 6, Issue 1, Pages 55–63 (Mi mz6897)  

Representation of Cauchy type integrals

P. G. Yurov

Novocherkassk Polytechnical Institute

Abstract: The question of obtaining asymptotic and exact representations for a class of Cauchy type integrals is investigated.

Full text: PDF file (553 kB)

English version:
Mathematical Notes, 1969, 6:1, 492–497

Bibliographic databases:

UDC: 517.5
Received: 16.10.1967

Citation: P. G. Yurov, “Representation of Cauchy type integrals”, Mat. Zametki, 6:1 (1969), 55–63; Math. Notes, 6:1 (1969), 492–497

Citation in format AMSBIB
\Bibitem{Yur69}
\by P.~G.~Yurov
\paper Representation of Cauchy type integrals
\jour Mat. Zametki
\yr 1969
\vol 6
\issue 1
\pages 55--63
\mathnet{http://mi.mathnet.ru/mz6897}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=249593}
\zmath{https://zbmath.org/?q=an:0197.35402}
\transl
\jour Math. Notes
\yr 1969
\vol 6
\issue 1
\pages 492--497
\crossref{https://doi.org/10.1007/BF01450252}


Linking options:
  • http://mi.mathnet.ru/eng/mz6897
  • http://mi.mathnet.ru/eng/mz/v6/i1/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:173
    Full text:101
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020